# SDR QXEA2014120100958

- Difficulty date: November 21, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 .  FOUND WITH ELONGATED HOLES.  LOCATED AND DRILLED NEW SEAT TRACK SPLICES INBD PN:85338216-101 AND OTBD PN:85338215-101 REF SRM 51-40-07, REPAIR -01.  SEAT TRACK SPLICES INBD PN:85338216-101 AND OTBD PN:85338215-101, INSTALLED ON MWC 5405031, OP 126, ITEM 6.
